# SDR SWAA2021021844902

- Difficulty date: January 22, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REVEAL LOC BS 294.5 BTW STR8R TO STR 9R FWD GALLEY AREA AT UPPER FUSELAGE / REPLACED REVEAL LOC. BS 294.5 BTW STR 8R TO STR 9R FWD GALLEY AREA AT UPPER FUSELAGE I.A.W SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A8370 REV:C REVEAL P/N USED:141A8372U1
